Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are chills and panic side effects of Hydralazine interaction?

I am trying to rxplaine the reaction I had last night/ I takr LEVOXTHYROXINE, AMLOIPINE, HYDRALAZINEATORVASTATIN,AND FURSOEMIDE. My reaction was a complete breakdown. Chills. panic. could not grt enough air.The only new drug is the HADRALAZINE Any ideas?
Mon, 27 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Anxiety is one of the common side effects of Hydralazine. The symptom should go away on its own. You can use low dose of Lorazepam for relief. If the symptoms continue you should consult your doctor about an alternative medication.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are chills and panic side effects of Hydralazine interaction?

Hi, Anxiety is one of the common side effects of Hydralazine. The symptom should go away on its own. You can use low dose of Lorazepam for relief. If the symptoms continue you should consult your doctor about an alternative medication. Hope I have answered your query. Let me know if I can assist you further.